# SDR COMA0370005

- Difficulty date: March 16, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 858 hours, 637 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Component: Bulkhead, Cndair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F.S. 1098.20 PRESSURE BULKHEAD RIGHT SIDE RBL34 TO RBR 41 BETWEEN STRINGERS 8R AND 9R. HAS ONE INCH CRACK ON BULKHEAD.INCORPORATED RIGHT PRESSURE BULKHEAD BOMBARDIER, INC. REO 670-53-61-059 REV NC. REMOVED DAMAGED FITTING AND INSTALLED P/N 670-53-61-038-2.
